# SDR FDEA201003070662

- Difficulty date: March 7, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23695
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - LT WING INBD FLAP OTBD UPPER SURFACE FOUND WITH REPAIR   PATCH AT STA XIFH 279 TO YIFH 8.5. EXISTING REPAIR AT LT WING INBD FLAP OTBD UPPER SURFACE STA XIFH 279 TO YIFH 8.5 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR PATCH REMOVED IAW SRM 51-31-01 REV 42 AND FASTENERS RE-INSTALLED IAW DWG ARC2258 REVISION AF.  EO 1-5100-7-5001A4  PART 1,   TITLE: STRUCTURES - REPAIR CATALOG - IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 109.
